# SDR AALA2009020100442

- Difficulty date: February 1, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- Aircraft time: 62,834 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED OVERWING BATTERY PACK.
